Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dinah's ear

Posted by jodie on February 4, 2003, at 15:53:02

In reply to Iso's right. beardedlady, posted by IsoM on February 4, 2003, at 12:20:46

Dinah,

Did you say it was checked to see if it is a fungal infection. Oozing blisters are a major symptom of some sort of fungus. I get tiny little blisters on my hands every great once in a while. They will come in clusters, and itch so bad. I never went to the doctor for it, but I have used over the counter athletes foot medication on the little blisters, and they clear up right away. I had a problem one summer with athletes feet, I think I got it from a shower stall in a sports center I was going to. I would get blisters that hurt, and oozed so much. I tried over the counter meds for it, and none worked. I finally had to go to the Dr. , he prescribed Nizoral cream. I haven't had a problem with my feet since.


Anyway, sorry to hear about your problem, hopefully the Dr's can get to the bottom of it.

jodie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jodie thread:139089
URL: http://www.dr-bob.org/babble/20030204/msgs/139374.html